# SDR AALA202204137038

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 3,347 hours, 1,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32ABC ESCAPE PATH LIGHTING HOUSING BROKEN OFF SEAT FRAME. REMOVED AND REPLACED SEAT 32ABC ESCAPE PATH LIGHTING HOUSING PER AMM 33-51-11.
